HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第34巻第2号 Vol.34,No.2 >

Sidneyの分割アルズリズムの統一理論

Files in This Item:
34(2)_P14-28.pdf1.24 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/31649

Title: Sidneyの分割アルズリズムの統一理論
Other Titles: A Unifying Theory of Sidney's Decomposition Algorithm
Authors: 関口, 恭毅1 Browse this author
Authors(alt): SEKIGUCHI, Yasuki1
Issue Date: Sep-1984
Publisher: 北海道大学經濟學部
Journal Title: 經濟學研究
Journal Title(alt): ECONOMIC STUDIES
Volume: 34
Issue: 2
Start Page: 14
End Page: 28
Type: bulletin (article)
URI: http://hdl.handle.net/2115/31649
Appears in Collections:經濟學研究 = The economic studies > 第34巻第2号 Vol.34,No.2

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University